MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER
Model Number 86445
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a occlusion occurred.A perivac pericardiocentesis kit was selected for a pericardiocentesis procedure.During the procedure it was noticed that the catheter was occluded the "distal tip is not well sucked because the hole is replaced".The procedure was completed with no patients complications being reported.
 
Additional Manufacturer Narrative
There is dried body fluid on the pigtail drainage catheter.A thin dry clear membrane along with dried blood is present inside the pigtail drainage catheter distal end.The membrane is fragile and appears to be an organic material spanning the entire opening and is surrounded by a ring of dried blood/ body fluid on the interior sides of the catheter.All the drainage sideholes of the catheter are open and no foreign material is visible.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
PERIVAC PERICARDIOCENTESIS KITS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8842658
Report Number2134265-2019-08977
Device Sequence Number16497084
Product Code DQX
UDI-Device Identifier08714729333234
UDI-Public08714729333234
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number86445
Device Catalogue Number86445
Device Lot Number0023375852
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date12/18/2019
Patient Sequence Number1
Patient Age75 YR